RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2015, Volume 23, Number 2, Pages 29–36 (Mi timb238)  

Upper bounds for the number of integer polynomials with given discriminants

N. V. Budarinaabc, D. Dickinsonabc, V. I. Bernikabc

a Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences
b National University of Ireland, Maynooth
c Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: A generalization of the Gelfond theorem on the smallest value of the two integer polynomials without common roots was obtained, taking into account the evaluation of all their derivatives.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-90002_Бел_а
Belarusian Republican Foundation for Fundamental Research Ф14Р-034


Full text: PDF file (278 kB)
References: PDF file   HTML file
UDC: 511.42
Received: 14.06.2015

Citation: N. V. Budarina, D. Dickinson, V. I. Bernik, “Upper bounds for the number of integer polynomials with given discriminants”, Tr. Inst. Mat., 23:2 (2015), 29–36

Citation in format AMSBIB
\Bibitem{BudDicBer15}
\by N.~V.~Budarina, D.~Dickinson, V.~I.~Bernik
\paper Upper bounds for the number of integer polynomials with given discriminants
\jour Tr. Inst. Mat.
\yr 2015
\vol 23
\issue 2
\pages 29--36
\mathnet{http://mi.mathnet.ru/timb238}


Linking options:
  • http://mi.mathnet.ru/eng/timb238
  • http://mi.mathnet.ru/eng/timb/v23/i2/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:139
    Full text:62
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020